# SDR IPXA2021062871077

- Difficulty date: June 15, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 23,526 hours, 14,404 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: A7521502500300
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300ACCESS, PANEL 424AR EXTERNAL SURFACE WITH DENTREMOVED AND REPLACED 424AR P/N A7521502500300 IAW AMM 54-52-61-04-01
